A tight bound on the number of geometric permutations of convex fat objects in Rd

Matthew Katz, K. R. Varadarajan

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

The maximum number of geometric permutations of a set of n pairwise-disjoint convex and fat objects in Rd is determined. The result is obtained by using the concept of a separating set of hyperplanes. The number of geometric permutations is found to be a constant independent of the number of pairwise disjoint objects n.

Original languageEnglish
Title of host publication 17th Annual Symposium on Computational Geometry (SCG'01)
Pages249-251
Number of pages3
StatePublished - 1 Jan 2001
Event17th Annual Symposium on Computational Geometry (SCG'01) - Medford, MA, United States
Duration: 3 Jun 20015 Jun 2001

Conference

Conference17th Annual Symposium on Computational Geometry (SCG'01)
Country/TerritoryUnited States
CityMedford, MA
Period3/06/015/06/01

Keywords

  • Fat objects
  • Geometric permutations
  • Line transversals
  • Separating set

Fingerprint

Dive into the research topics of 'A tight bound on the number of geometric permutations of convex fat objects in R<sup>d</sup>'. Together they form a unique fingerprint.

Cite this